MAUDE Adverse Event Report: NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of evaluation will be submitted within a supplemental mdr upon completion of device evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator had a cracked case and handle.There was no patient involvement with the reported event.Upon receiving the device for evaluation, it was observed that the silence button light was flashing intermittently and caused no audible alarm when the unit was turned off.
 
Additional Manufacturer Narrative
Device evaluation summary: one newport ht70 ventilator was returned for failure investigation.The customer reported symptom of a cracked handle and case was verified, but the reported symptoms of the alarm silence light-emitting diode (led) flickering and no audible shutdown alarm could not be duplicated.The ventilator successfully completed the power on self test (post).The unit under testing (uut) was powered up and successfully completed post.The alarm silence led did not flicker while the was powered on.The led was toggled on and off 30 times by pressing the alarm silence reset button.During each button press, the led was responsive.After shutdown, the piezoelectric buzzer sounded.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7926227
Report Number2023050-2018-00067
Device Sequence Number19281979
Product Code CBK
UDI-Device Identifier10884521542143
UDI-Public10884521542143
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1